Toxic epidermal necrolysis-like linear IgA bullous dermatosis after third Moderna COVID-19 vaccine in the setting of oral terbinafine.

TitleToxic epidermal necrolysis-like linear IgA bullous dermatosis after third Moderna COVID-19 vaccine in the setting of oral terbinafine.
Publication TypeJournal Article
Year of Publication2022
AuthorsHan J, Russo G, Stratman S, Psomadakis CE, Rigo R, Owji S, Luu Y, Mubasher A, Gonzalez BRubio, Ungar J, Harp J, Magro C, Ungar B, Lamb A, Gulati N
JournalJAAD Case Rep
Volume24
Pagination101-104
Date Published2022 Jun
ISSN2352-5126
DOI10.1016/j.jdcr.2022.04.021
Alternate JournalJAAD Case Rep
PubMed ID35571457
PubMed Central IDPMC9077902
Grant ListP30 AR079200 / AR / NIAMS NIH HHS / United States
Related Faculty: 
Cynthia M. Magro, M.D.

Pathology & Laboratory Medicine 1300 York Avenue New York, NY 10065 Phone: (212) 746-6464
Surgical Pathology: (212) 746-2700